MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCM1204
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a transabdominal pre-peritoneal, the device loop broke, and when they used second device, the needle detached.The case was completed with another device.There was no patient injury.
 
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of two devices opened by the account with the appropriate packaging in an undamaged condition.The visual inspection of the returned products noted two sutures and two needles.Both the needles were observed to be attached to the suture.One of the sutures loop was observed to be broken and the other loop was observed to be intact.The retainer was inspected with no abnormalities.Because the needles are attached to a suture, the reported condition was not confirmed.As no sealed products were returned, functional testing was precluded.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all manufacturer's quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
V-LOC 90
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7296366
Report Number1219930-2018-01046
Device Sequence Number13785103
Product Code GAM
UDI-Device Identifier00884521132767
UDI-Public00884521132767
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberVLOCM1204
Device Catalogue NumberVLOCM1204
Device Lot NumberA7F0793VX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2018
Initial Date Received by Manufacturer 02/08/2018
Supplement Date Received by Manufacturer03/19/2018
Initial Report FDA Received Date02/26/2018
Supplement Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1